# SDR WWMA9700056

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465A
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CREW REPORTED, A BURNING RUBBER SMELL INSIDE THE AIRCRAFT.  MAINTENANCE INSPECTED THE AIRCRAFT AND COULD NOT FIND ANY CAUSE OF THE SMELL.  SUSPECTED CAUSE WAS THE EXTERNAL AIR CONDITIONING CART HOOKED UP TO THE AIRCRAFT.  THE RECIRCULATION FAN WAS REPLACED DUE TO A SMELL FOUND ON THE AIRCRAFT OVERNIGHT INSPECTION.
